# SDR COEA2012060116908

- Difficulty date: June 1, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N908FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 023
- Aircraft time: 32,548 hours, 43,811 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Part number: 42741
- Part serial: 319
- Condition: Faulty
- Location: Anti-Skid Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN BRAKES FAILED TO OPERATE WHEN ATTEMPTING TO STOP AIRCRAFT FOR PARKING WITH NR 2 ENGINE SHUT DOWN.  REMOVED AND REPLACED ANTI-SKID CONTROL UNIT.  AIRCRAFT RETURNED TO SERVICE.
